# SDR FDEA201602030429

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 74,078 hours, 16,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1250-1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR FWD JAMB, LOWER WEB BOX AT STATION 1250.75 - 1256.75, LONGERON 26L - 27L, FOUND CRACKED.  REPAIRED IAW SRM 53-40-15-2R FIG 201 REPAIR 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
